Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diagnosed with herniated disc. Advised ibuprofen, tramadol and cyclobenzaprine. Got rashes on neck, hips. Stop medicines?

hello! I was diagnosed with herniated disc L4-L5, and suffers from sciatic nerve pain. The spine doctor has prescribed me an Ibuprofen, tramadol, and cyclobenzaprine. After taking for two weeks I developed a rash on around my neck. On first day I thought it was just from my coat, but on third day now I noticed on both sides of neck has rashes and its growing, even on my both hips. Should I stop taking these medicines? I don't know what I'm allergic of.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
greeting..

it seems urticarial rash if it is increase stop the medicine.and consult your treating doctor...herniated disc take precausion avoid lifting heavy weight use waist belt.....thank.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor